Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Ultrasound showing ovarian cysts. Feeling dizzy, menstrual headache, groin pain and irregular periods. Is it to be concerned?

Hi. Iam a 42 year old mother of two children (15 and 9) and have always had regular periods. I have been experiencing very irregular periods in the last 4 months and much heavier than normal (my last period was only 13 days ago and now I have it again. I have had a full blood count test which reads normal and a pelvic ultrasound which only detected small cysts on the ovaries otherwise normal. I feel very tired and slightly dizzy with the odd heart palpitation , menstrual head ache and occasional groin pain. I am due to have a smear at the end of the month. Is this worrying? Cathy from England.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, the symptoms you have described could be attributed to hormonal imbalance that most people experience durring perimenopausal stage. The dizzyness and palpitation could be due to anemia that usually accompanies heavy periods with excessive blood loss. You need to take plenty of fluids and iron and vit B complex suppliments. Also get a serum LH, FSH, esstogen and progesteron levels checked which will indicate whether you are perimenopausal or not and yes also get a peripheral smear studydone along with your hemoglobin levels to rule out anemia. Do visit your gynecologist who will be able to prescribe you some thing to decrease your menstural blood flow. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor